# SDR BSAASDR0722

- Difficulty date: July 22, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 24,585 hours, 33,904 cycles
- Engine: Pwc PT6A67AG
- Engine time: 25,269 hours, 37,246 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AND CRUISE THE RT ENGINE SURGED SEVERAL TIMES.  ENGINE SHUT DOWN ON FINAL.  INSPECTED PROP GOV, AND OVERSPEED GOV DUMP VALVE WIRING AND CONNECTOR.  REINSTALLED CONNECTORS IN RESPECTIVE POSITIONS.  GROUND CHECK NORMAL, WITH NO FURTHER DISCREPANCIES.  PT6A-67D NOT LISTED FOR REPORT.
